# SDR CA100608007

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 52,677 hours
- Engine: Allsn 501D13D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON A BOMB RUN AND AFTER DROPPING ITS RETARDANT LOAD, THE PILOT NOTICED THE GEAR UNLOCK LIGHT WAS ON.  PILOTS SELECT HYD SELECTOR FROM BYPASS TO PRESS MODE, LIGHT EXTINGUISHED.  UPON ARRIVAL PILOT TRIED TO DUPLICATE THE PROBLEM AND SELECT HYD BACK TO BYPASS POSITION AND THE GEAR UNLOCK LIGHT CAME ON.  PILOT DECIDED TO DO A LOW FLY BY.  NO DEFECT APPARENT.  AT THE SAME TIME OF FLY BY PILOT SAID LIGHT EXTINGUISHED.  CARRIED OUT INSPECTION OF LANDING GEAR INCLUDING SWITCH AND LATCHES.  NO DEFECT FOUND, SUSPECT SWITCH IS SET SLIGHTLY OFF.
